Ordering graphs with small index and its application

Fuji Zhang, Zhibo Chen

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We consider the problem of ordering connected graphs by index (the largest eigenvalue). The asymptotic ordering for the connected graphs with index less than √2+ √5 is determined. Its application to the study of acyclic Kekulean molecules with big HOMO-LUMO separation is also given.

Original languageEnglish (US)
Pages (from-to)295-306
Number of pages12
JournalDiscrete Applied Mathematics
Issue number1-3
StatePublished - Sep 15 2002

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Ordering graphs with small index and its application'. Together they form a unique fingerprint.

Cite this